# SDR CALA2018020400479

- Difficulty date: February 4, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N69829
- Make and model: Boeing 737924ER
- Aircraft serial: 44561
- Aircraft time: 13,070 hours, 4,648 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT COVER BEHIND LEFT 1ST CLASS CLOSET IS BROKEN. LENS NOT BROKEN WAS OUT OF PLACE SECURED LENS OK TO CONTINUE.
